# SDR DALA2023061904973

- Difficulty date: June 19, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N992AT
- Make and model: Boeing 717-200
- Aircraft serial: 55136
- Aircraft time: 47,469 hours, 32,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND AT JAM WEB STA Y=200 ON STRINGER 18. SUMMARY OF NRC 00458: CORROSION LEVEL 2. JAM WEB STA Y=200 ON STRINGER 18 WAS REPAIRED PER B717 SRM 51-70-10-2R PROCEDURE 2 REPAIR 2. (LP #2823464)
